skin-hair-icon
Itching and rashes in private area
A few days ago, I started to feel some itching in between my legs near my private area and later it spread a bit, sometime a feel an urge to scratch and if I do, it tend to increase..I currently apply moisturizer and have applied Boroline antiseptic cream. I will attach a few  photos of how the area looks currently. I wash the area regularly with soap and continuing the same. Please suggest me a cream to help me and precautions that I should take. Thank you in advance.
5347 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You are suffering from tinea cruris which is fungal infection of the inner thighs and buttocks area. It can be treated by taking four to six weeks of anti fungal treatment which includes tablets along with creams. Do not use soap over that area. Mistreatment with over the counter Steroid containing creams like fourderm, panderm, quadriderm, hh zole, candid b etc lead to repeated case of recurrence and also side effects due to application. Do not use steroid containing combination creams or boroline which can cause severe irritation.. Please call me or contact me using online consult option with photos for detailed prescription. Do not delay treatment as it may spread further on your body and also to other people living in the household.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.